کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4624420 1340252 2016 4 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
The Riemann–Hilbert problem in the class of Cauchy type integrals with densities of grand Lebesgue spaces
ترجمه فارسی عنوان
مشکل ریمان _ هیلبرت در کلاس انتگرال نوع کوشی با تراکم فضاهای لبسگو بزرگ
کلمات کلیدی
فضاهای بزرگ لبسگو؛ مشکل ریمان هیلبرت؛ انتگرال نوع کوشی؛ وزن
Grand Lebesgue spaces; Riemann–Hilbert problem; Cauchy type integrals; Weights
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
چکیده انگلیسی

The present paper deals with a solution of the Riemann–Hilbert problem in the class of Cauchy type integrals with densities of certain new nonstandard Banach function spaces. The solvability conditions are explored and the solutions (if any) are constructed explicitly.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Transactions of A. Razmadze Mathematical Institute - Volume 170, Issue 2, September 2016, Pages 208–211
نویسندگان
, , ,